The total length of the edges of a polyhedron
Compositio Mathematica, Volume 9  (1951), p. 239-240
@article{CM_1951__9__239_0,
     author = {Hammersley, J. M.},
     title = {The total length of the edges of a polyhedron},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     pages = {239-240},
     zbl = {0043.37504},
     mrnumber = {46668},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__9__239_0}
}
Hammersley, J. M. The total length of the edges of a polyhedron. Compositio Mathematica, Volume 9 (1951) , pp. 239-240. http://www.numdam.org/item/CM_1951__9__239_0/